Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 72, NWS Tallahassee, FL

June 12, 2007Liberty County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 3:15 PM EDT for Liberty County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 3:15 PM EDT (19:15 UTC)
Expired
Jun 12, 2007, 4:00 PM EDT
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Liberty County, FL

The radar

The Tallahassee radar (KTLH), 44 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1308 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 121917
SVRTAE
FLC077-122000-
/O.NEW.KTAE.SV.W.0072.070612T1915Z-070612T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LIBERTY COUNTY IN FLORIDA...

* UNTIL 400 PM EDT

* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HOSFORD...OR ABOUT 14 MILES EAST OF BLOUNTSTOWN...AND MOVING
  SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOSFORD BY 325 PM EDT...
  TELOGIA BY 330 PM EDT...
  CLIO BY 345 PM EDT...
  LIBERTY BY 355 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

ADDITIONAL STRONG THUNDERSTORMS EXTEND SOUTH INTO EAST CENTRAL
LIBERTY COUNTY AND ARE CAPABLE O PRODUCING GUSTY WINDS AND SMALL HAIL.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3015 8483 3045 8493 3048 8479 3039 8466
      3029 8473 3027 8473 3020 8468 3016 8468
      3015 8473

$$

14-MROCZKA
1 follow-up statement
000 
WWUS52 KTAE 121928
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT TUE JUN 12 2007

FLC077-122000-
/O.CON.KTAE.SV.W.0072.000000T0000Z-070612T2000Z/
LIBERTY FL-
324 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR LIBERTY COUNTY IN THE FLORIDA BIG BEND...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LOWRY...OR ABOUT 16 MILES EAST OF BLOUNTSTOWN...MOVING
SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHEAST OF CLIO BY 330 PM EDT...
  9 MILES NORTHEAST OF LIBERTY BY 340 PM EDT...

AN ADDITIONAL SEVERE THUNDERSTORM WAS MOVING INTO THE NORTHWEST
PORTION OF LIBERTY COUNTY BETWEEN SWEETWATER AND BRISTOL. THIS 
STORM IS ALSO CAPABLE OF PRODUCING NICKEL SIZED HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3015 8483 3045 8493 3048 8479 3039 8466
      3029 8473 3027 8473 3020 8468 3016 8468
      3015 8473

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:35 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 12, 2:35 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT TUE JUN 12 2007

.SHORT TERM...SHORTWAVES CONTINUE TO ROTATE AROUND THE LARGE UPPER
LOW CURRENTLY STATIONED OFF THE NORTHEAST U.S. COAST. STORMS
ASSOCIATED WITH MORNING SHORTWAVE HAVE PUSHED INTO CENTRAL FLORIDA
LEAVING AN OUTFLOW BOUNDARY FROM APALACHEE BAY ONSHORE ACROSS THE
FLORIDA PENINSULA INTO SOUTHEAST ALABAMA. BETWEEN RESIDUAL CLOUD
COVER AND LOW DEWPOINTS...AREAS NORTH OF THE BOUNDARY HAVE BEEN
SLOW TO RECOVER THIS AFTERNOON. STORMS NOW BEGINNING TO FIRE ALONG
THE SEABREEZE IN VICINITY OF THE OUTFLOW BOUNDARY. EXPECT MAIN
ACTIVITY TO BE LOCATED IN PANHANDLE INTO SE ALABAMA THIS AFTN AND
EVENING WITH MORE ISOLATED AND WEAKER ACTIVITY TO THE NORTH.

MAIN TROUGH AXIS PROGGED TO SLIDE SOUTH OF THE CWA FOR WEDNESDAY
USHERING IN SOME DRIER AND MORE STABLE AIR. THIS SHOULD LIMIT
CONVECTION WEDNESDAY AND THURDAY AFTERNOONS. SOME DISAGREEMENT
TOWARDS FRIDAY WITH NAM ADVERTISING A STRONGER SHORTWAVE TO
ENHANCE CONVECTION AND GFS NOT AS AGRESSIVE.

.LONG TERM...UPPER LOW EXPECTED TO LIFT OUT LATE IN THE WEEK WITH
UPPER RIDGE BUILDING IN FOR THE WEEKEND. THIS WILL KEEP THINGS
WARM AND A BIT DRIER. UPPER TROUGH SWINGING INTO EASTERN U.S. MAY
PICK UP SOME GULF MOISTURE EARLY NEXT WEEK WITH INCREASED RAIN
CHANCES.

&&

.AVIATION...STRONG CONVECTION WILL IMPACT OR OCCUR IN THE VICINITY
OF THE PFN TERMINAL FOR THE REMAINDER OF THE AFTERNOON. OTHERWISE
...SHOWERS AND THUNDERSTORM ARE STILL POSSIBLE THROUGH THE EVENING.
THIS IS COVERED WITH TEMPO GROUPS. OTHERWISE...VFR WILL PREVAIL
OVERNIGHT AND THROUGH WEDNESDAY AFTERNOON WITH BRIEF PERIODS OF
MVFR/IFR CIGS AND VSBY MAINLY AT ABY...VLD AND TLH AROUND DAYBREAK
WEDNESDAY.

&&

.MARINE...GENERALLY WEAK PRESSURE PATTERN WILL KEEP WINDS AND SEAS
ON THE LOW SIDE FOR THE NEXT SEVERAL DAYS. EXCEPTIONS TO THIS WILL
CONTINUE TO BE IN VICINITY OF CONVECTION.

&&

.FIRE WEATHER...WITH UPPER TROUGH IN PLACE HELPING KEEP TEMPS DOWN
A BIT AND ADEQUATE LOW LEVEL MOISTURE IN PLACE...RH SHOULD REMAIN
ABOVE CRITICAL VALUES THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67  89  66  88  66 /  20  20  10  20  20
PANAMA CITY  73  89  72  88  71 /  30  20  10  20  10
DOTHAN       70  90  67  90  69 /  30  20  10  20  10
ALBANY       68  88  66  89  66 /  20  20  10  30  20
VALDOSTA     67  87  65  87  66 /  20  30  10  40  20
CROSS CITY   67  88  66  88  66 /  20  30  10  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

CAMP/BARRY
Hazardous weather outlook, Jun 12, 4:56 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT TUE JUN 12 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA
TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE
REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS
GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON
WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE
SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH
FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

17-GOULD

In the hours before

Local storm report, Jun 12, 10:34 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1034 AM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TSTM WND DMG     NORMAN PARK             31.27N 83.68W
06/12/2007                   COLQUITT           GA   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0727 AM     TSTM WND DMG     ELLENTON                31.18N 83.59W
06/12/2007                   COLQUITT           GA   EMERGENCY MNGR

            TREES DOWN. TREE ON TRAILER. TREE ON UNOCCUPIED HOUSE. NO
            INJURIES. TIME ESTIMATED FROM RADAR.

0745 AM     TSTM WND DMG     ADEL                    31.14N 83.43W
06/12/2007                   COOK               GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS SOUTHWEST PORTION OF COUNTY.
            MINOR DAMAGE TO A FEW HOMES. TIME ESTIMATED FROM RADAR.

0845 AM     TSTM WND DMG     6 SW LAKELAND           30.98N 83.15W
06/12/2007                   LANIER             GA   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN SOUTHWESTERN PORTION
            OF COUNTY.

&&

CAMP
Special weather statement, Jun 12, 12:31 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 PM EDT TUE JUN 12 2007

FLZ014-015-121745-
FRANKLIN-GULF-
1231 PM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...

* UNTIL 145 PM EDT(1245 PM CDT)

AT 1225 AM EDT(1125 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 18 MILES NORTHEAST OF PORT ST. JOE
MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS AND FREQUENT LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Jun 12, 1:47 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EDT TUE JUN 12 2007

FLZ014-121830-
GULF-
1247 PM CDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY...

* UNTIL 130 PM CDT

AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES EAST OF CALLAWAY...MOVING NORTHWEST AT 5
MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Jun 12, 2:12 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT TUE JUN 12 2007

FLZ008-010-012-121915-
BAY-COASTAL WALTON-WASHINGTON-
112 PM CDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...SOUTHEAST
WALTON AND SOUTHERN WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 215 PM CDT

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM EXTREME SOUTHEASTERN WALTON
COUNTY EASTWARD THROUGH NORTHERN BAY COUNTY...MOVING SOUTHEAST AT
AROUND 10 MPH.

DIME SIZE HAIL...AND WINDS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED
WITH THESE STORMS.

THESE STORMS AREA CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jun 12, 2:26 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT TUE JUN 12 2007

FLZ013-014-121915-
CALHOUN-GULF-
126 PM CDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND GULF
COUNTIES...

* UNTIL 215 PM CDT

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BLOUNTSTOWN TO 17 MILES NORTHEAST OF CALLAWAY TO 18 MILES NORTHEAST
OF PORT ST. JOE. THESE STORMS WERE NEARLY STATIONARY.

PEOPLE IN NORTHERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH WILL CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

18-WOOL
Special weather statement, Jun 12, 2:59 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE JUN 12 2007

FLZ026-122000-
LIBERTY-
259 PM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 400 PM EDT

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST LIBERTY COUNTY...
MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL COMPLEX OF STRONG
THUNDERSTORMS WAS MOVING SOUTHEAST FROM CALHOUN COUNTY INTO WESTERN
PORTIONS OF LIBERTY COUNTY.

SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:43 PM EDTSevere Thunderstorm WarningTAEWalton47 min
Jun 12, 2:48 PM EDTSevere Thunderstorm WarningTAECalhoun27 min
Jun 12, 3:13 PM EDTSevere Thunderstorm WarningTAECalhoun47 min
Jun 12, 3:31 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon44 min
Jun 12, 3:43 PM EDTSpecial Marine WarningTAE62 min
Jun 12, 3:54 PM EDTSevere Thunderstorm WarningTAEWakulla36 min
Jun 12, 4:03 PM EDTSevere Thunderstorm WarningTAEWalton27 min
Jun 12, 4:19 PM EDTSevere Thunderstorm WarningTAELeon, Wakulla41 min
Jun 12, 4:41 PM EDTSpecial Marine WarningTAE64 min
Jun 12, 4:46 PM EDTSpecial Marine WarningTAE59 min
Jun 12, 5:47 PM EDTSpecial Marine WarningTAE118 min
Jun 12, 6:00 PM EDTSevere Thunderstorm WarningTAEWalton45 min
Jun 12, 7:25 PM EDTSpecial Marine WarningTAE65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.